# SDR SWAA051812

- Difficulty date: June 16, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 24,695 hours, 15,097 cycles
- Engine: Ge CFM567B24
- Engine time: 19,162 hours, 11,813 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: P333P05
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, C/W BOROSCOPE INSPECTION OF NR 2 ENGINE AND FOUND 1 EA NR 3 HPC BLADE OUT OF LIMITS.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
